Jul 30, 2009
I really appreciate this service. I'm over 50 and I am newly infected (March). Started Atripla in June for 3 weeks and had to get off - severe nausea and acute anxiety. I am now on Viramune and Epzicom for 2 weeks. Had my first 2x dose of Viramune last night. Since starting meds with both Atripla and my new meds, I have excessive saliva with a slight bitter taste (worse taste with Atripla and no taste to slight taste with new meds). I also am experiencing fatigue. Liver enzymes after 9 days on Viramune are fine. Are these symptoms temporary and if so, how long, on average, do they last. Thanks
Response from Dr. Henry
Excessive salivation has not been a common symptom linked to Epzicom or nevirapine use. A good oral examination looking for other conditions may be warranted to sort out what is going on. It is tough for me to comment on low long those symptoms may last without further history and physical examination data. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Getting A Tattoo Worried I Have HIV
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Sore On Mouth After French Kissing Worried I Have HIV
- Sore On Penis After Getting Head Worried I Have HIV
- Tingling In Fingers After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.